# SDR HALA0700556

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 21,926 hours, 4,261 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AFTER ENG SHUT DOWN APU ON LEFT PACK IN AUTO "INOP" LIGHT CAME ON.  SELECTED STBY INOP LIGHT WENT OUT.  BIT AIR PACK CONTROLLER PER MM 21-53-00 FIG 103.  NO FAULTS.  OK TO CONTINUE.
